MAUDE Adverse Event Report: K2M, INC. AN INTERBODY; SIZE 8.5X28X6 MM, 12°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN INTERBODY; SIZE 8.5X28X6 MM, 12°; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number 6101-2852806NL12-G2
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional data: b5, d9, h3.Corrected data: g1.H6 coding has been updated to reflect completion of the investigation.
 
Event or Problem Description
It was further reported that the fractured component of the interbody was unable to be retrieved from the patient.The patient was reported to be "doing very well" and experienced no adverse consequences.
 
Event or Problem Description
A customer reported that a cascadia an interbody fractured intra-operatively.The procedure was completed with a 10 minute surgical delay.

Brand Name
AN INTERBODY; SIZE 8.5X28X6 MM, 12°
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
catherine devarenne
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key23447301
Report Number3004774118-2025-00169
Device Sequence Number15705360
Product Code MAX
UDI-Device Identifier10888857316331
UDI-Public(01)10888857316331(11)210310(10)NCTD-450869-417938
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K172009
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6101-2852806NL12-G2
Device Lot NumberNCTD-450869-417938
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer01/27/2026
Initial Report FDA Received Date11/03/2025
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/10/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown